Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Feireisl, Eduard

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:1315
Abstract pages:1017
Full texts:556
References:130
Professor
E-mail:

http://www.mathnet.ru/eng/person27102
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/65780

Publications in Math-Net.Ru
2014
1. E. Feireisl, “Dynamical systems approach to models in fluid mechanics”, Uspekhi Mat. Nauk, 69:2(416) (2014),  149–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:2 (2014), 331–357  isi  scopus
2007
2. E. Feireisl, “Asymptotic analysis of the full Navier–Stokes–Fourier system: From compressible to incompressible fluid flows”, Uspekhi Mat. Nauk, 62:3(375) (2007),  169–192  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:3 (2007), 511–533  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021